Alert archive / Tennessee / Wind Chill Advisories in 2014

Wind Chill Advisory 4, NWS Nashville, TN

January 26, 201439 counties in Tennessee

NWS Nashville, TN issued this wind chill advisory at Jan 26, 2014, 3:41 PM CST for 39 counties in Tennessee. It took effect at Jan 28, 2014, 12:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2014, 3:41 PM CST (21:41 UTC)
In effect from
Jan 28, 2014, 12:00 AM CST
Expired
Jan 28, 2014, 12:00 PM CST
In force
12 hr
Issued by
NWS Nashville, TN
All 39 counties

Bedford County, TN, Benton County, TN, Cannon County, TN, Cheatham County, TN, Clay County, TN, Coffee County, TN, Cumberland County, TN, Davidson County, TN, DeKalb County, TN, Dickson County, TN, Fentress County, TN, Giles County, TN, Grundy County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Jackson County, TN, Lawrence County, TN, Lewis County, TN, Macon County, TN, Marshall County, TN, Maury County, TN, Montgomery County, TN, Overton County, TN, Perry County, TN, Pickett County, TN, Putnam County, TN, Robertson County, TN, Rutherford County, TN, Smith County, TN, Stewart County, TN, Sumner County, TN, Trousdale County, TN, Van Buren County, TN, Warren County, TN, Wayne County, TN, White County, TN, Williamson County, TN, Wilson County, TN

The radar

The Nashville radar (KOHX), 29 km from the middle of the area, began a volume at 21:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-01-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-01-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3027 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
362 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

673 
WWUS44 KOHX 262141
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
341 PM CST SUN JAN 26 2014

...LOW WIND CHILLS VALUES EXPECTED ACROSS MIDDLE TENNESSEE
TUESDAY MORNING...

.AS A STRONG CANADIAN HIGH PRESSURE SYSTEM BUILDS QUICKLY IN
BEHIND AN ARCTIC COLD FRONTAL PASSAGE DURING THE EARLY MORNING
HOURS ON MONDAY...UNSEASONABLY COLD TEMPERATURES ARE EXPECTED
ACROSS THE MID STATE AS SKIES BEGIN TO CLEAR BY MONDAY NIGHT
AND LAST AT LEAST THROUGH TUESDAY MORNING. WITH THESE
TEMPERATURES EXPECTED TO FALL INTO AND REMAIN MAINLY IN THE
SINGLE DIGITS...AND WITH WIND SPEEDS GENERALLY EXPECTED
TO BE BETWEEN 10 TO 20 MPH...WIND CHILL VALUES WILL MOST
LIKELY REACH BETWEEN MINUS FIVE TO MINUS TEN DEGREES ALSO
FROM MIDNIGHT MONDAY NIGHT THROUGH NOON ON TUESDAY.

TNZ005>011-022>034-056>066-075-077>080-093>095-271000-
/O.NEW.KOHX.WC.Y.0004.140128T0600Z-140128T1800Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
341 PM CST SUN JAN 26 2014

...WIND CHILL ADVISORY IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO
NOON CST TUESDAY...

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO NOON
CST TUESDAY. 

* GEOGRAPHIC AREA...ALL OF MIDDLE TENNEESSEE.

* WIND CHILL VALUES...MINUS FIVE TO MINUS TEN DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES. BE PREPARED ALSO TO DRESS IN LAYERS ALONG WITH CHECKING IN
TO ENSURE WARM SHELTER FOR THE ELDERLY...DISABLED...AND
HOMELESS...AND ALSO PREPARATIONS NEED TO BE TAKEN TO PROVIDE PETS
AND LIVESTOCK WITH APPROPRIATE WARM SHELTER.
&&

$$
31
3 follow-up statements
153 
WWUS44 KOHX 271035
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
435 AM CST MON JAN 27 2014

...LOW WIND CHILLS VALUES EXPECTED ACROSS MIDDLE TENNESSEE
TUESDAY MORNING...

.AS A STRONG CANADIAN HIGH PRESSURE SYSTEM BUILDS QUICKLY BEHIND
AN ARCTIC COLD FRONTAL PASSAGE DURING THE EARLY MORNING HOURS 
TODAY...UNSEASONABLY COLD TEMPERATURES ARE EXPECTED ACROSS THE
MID STATE AS SKIES BEGIN TO CLEAR BY MONDAY NIGHT. WITH TEMPERATURES
EXPECTED TO FALL INTO THE SINGLE DIGITS AND WIND SPEEDS GENERALLY
EXPECTED TO BE BETWEEN 10 TO 20 MPH...WIND CHILL VALUES WILL FALL
BETWEEN MINUS FIVE AND MINUS TEN DEGREES BEGINNING MIDNIGHT TONIGHT
AND PERSISTING THROUGH NOON ON TUESDAY.

TNZ005>011-022>034-056>066-075-077>080-093>095-280000-
/O.CON.KOHX.WC.Y.0004.140128T0600Z-140128T1800Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
435 AM CST MON JAN 27 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST TUESDAY...

* GEOGRAPHIC AREA...ALL OF MIDDLE TENNESSEE.

* WIND CHILL VALUES...MINUS FIVE TO MINUS TEN DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA WITH PROLONGED EXPOSURE AND 
PRECAUTIONS ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE
SURE YOU WEAR WARM CLOTHING. ALSO...PREPARATIONS NEED TO BE TAKEN
TO PROVIDE PETS AND LIVESTOCK WITH APPROPRIATE WARM SHELTER. 

&&

$$

TB12
676 
WWUS44 KOHX 272051
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
251 PM CST MON JAN 27 2014

...LOW WIND CHILLS EXPECTED ACROSS MIDDLE TENNESSEE TONIGHT...

.ANOTHER COLD ARCTIC AIRMASS CONTINUES TO SETTLE ACROSS MIDDLE
TENNESSEE TODAY IN THE WAKE OF AN ARCTIC COLD FRONT THAT MOVED
THROUGH EARLIER THIS MORNING. WITH GUSTY NORTH WINDS EXPECTED TO
CONTINUE TONIGHT AND TEMPERATURES FALLING INTO THE TEENS AND
SINGLE DIGITS...VERY COLD WIND CHILL VALUES RANGING FROM MINUS
FIVE TO MINUS 10 ARE EXPECTED TONIGHT INTO TUESDAY MORNING.

TNZ005>011-022>034-056>066-075-077>080-093>095-281200-
/O.CON.KOHX.WC.Y.0004.140128T0600Z-140128T1800Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
251 PM CST MON JAN 27 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST TUESDAY...

* GEOGRAPHIC AREA...ALL OF MIDDLE TENNESSEE.

* WIND CHILL VALUES...MINUS FIVE TO MINUS TEN DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN
FROSTBITE AND HYPOTHERMIA WITH PROLONGED EXPOSURE IF PRECAUTIONS
ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO WEAR
WARM CLOTHING IN SEVERAL LAYERS. ALSO...PROTECT OUTDOOR PETS AND
LIVESTOCK WITH APPROPRIATE WARM SHELTER.

&&

$$

SHAMBURGER
909 
WWUS44 KOHX 280959
WSWOHX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE NASHVILLE TN
359 AM CST TUE JAN 28 2014

...LOW WIND CHILLS EXPECTED ACROSS MIDDLE TENNESSEE THIS MORNING...

.THE LATEST IN A SERIES OF COLD ARCTIC AIR MASSES CONTINUES TO
SETTLE ACROSS MIDDLE TENNESSEE TODAY IN THE WAKE OF AN ARCTIC COLD
FRONT THAT MOVED THROUGH YESTERDAY MORNING. WITH 10 TO 20 MPH NORTH
WINDS EXPECTED TO CONTINUE THIS MORNING ALONG WITH TEMPERATURES
GENERALLY IN THE TEENS...VERY COLD WIND CHILL VALUES RANGING FROM
0 TO MINUS FIVE ARE EXPECTED UNTIL NOON TODAY. 

TNZ005>011-022>034-056>066-075-077>080-093>095-281800-
/O.CON.KOHX.WC.Y.0004.000000T0000Z-140128T1800Z/
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...
MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...
LIVINGSTON...JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...
FRANKLIN...BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...
WOODBURY...SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...
TULLAHOMA...MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...
WAYNESBORO...LAWRENCEBURG...PULASKI
359 AM CST TUE JAN 28 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

* GEOGRAPHIC AREA...ALL OF MIDDLE TENNESSEE.

* WIND CHILL VALUES...ZERO TO MINUS FIVE DEGREES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS COULD RESULT IN
FROSTBITE AND HYPOTHERMIA WITH PROLONGED EXPOSURE IF PRECAUTIONS
ARE NOT TAKEN. IF YOU MUST VENTURE OUTDOORS...MAKE SURE TO WEAR
WARM CLOTHING IN SEVERAL LAYERS. ALSO...PROTECT OUTDOOR PETS AND
LIVESTOCK WITH APPROPRIATE WARM SHELTER.

&&

$$

21

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this wind chill advisory went out at Jan 26, 3:25 PM CST, 16 minutes earlier.

Area forecast discussion, Jan 26, 3:25 PM CST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
325 PM CST SUN JAN 26 2014

.DISCUSSION...
IF YOU HAVE BEEN HOPING FOR MORE VERY COLD WEATHER...YOU ARE IN
LUCK AND YOUR WISH WILL BE GRANTED LATER TONIGHT.

FIRST...TODAY WAS OUTSTANDING WITH SUNNY SKIES AND HIGHS IN THE
50S AND 60S. HOWEVER...ANOTHER CLIPPER WILL MOVE THROUGH THE
MIDWEST TONIGHT AND MONDAY...AND SEND AN ARCTIC FRONT INTO MIDDLE
TN. THE FRONT WAS MOVING THROUGH IA/NE AT 21Z. IT SHOULD BLOW INTO
NORTHWEST MID TN AFTER MIDNIGHT...THE NASHVILLE METRO AREA BEFORE
SUNRISE...AND PLATEAU/CSV AROUND SUNRISE. IT/S HARD TO ENVISION
TEMPS RISING AT ALL ON MONDAY FOLLOWING THE FROPA SO WILL UNDERCUT
MOS GUIDANCE MAX TEMPS BY A COUPLE CATEGORIES. ALSO...A FEW
SHOWERS TURNING INTO SNOW SHOWERS ARE POSSIBLE WITH THE FRONT LATE
TONIGHT AND EARLY TUESDAY. BEST CHANCE FOR A DUSTING IS IN THE
UPPER CUMBERLAND/PLATEAU REGION. AMOUNTS SHOULD BE LIGHT DUE TO
MODEST MOISTURE AND QUICK SPEED OF SYSTEM.

BRISK WINDS WILL ACCOMPANY THE FRONT WITH GUSTS AROUND 25 KTS
MONDAY AND CONTINUING MUCH OF MONDAY NIGHT AS EXTREMELY COLD AIR
KEEPS STREAMING INTO THE REGION. WITH AIR TEMPS DROPPING INTO THE
SINGLE DIGITS MONDAY NIGHT AND EARLY TUESDAY...WIND CHILLS SHOULD
BE IN THE MINUS 5 DEGREE RANGE SO WILL ISSUE WIND CHILL ADVISORY
AREA WIDE...VAILD 06Z TO 18Z TUESDAY. WINDS SHOULD DIMINISH BY
TUESDAY AFTERNOON BUT HIGH TEMPS WILL RECOVER ONLY TO AROUND
20...THEN DROP TO THE LOW SINGLE DIGITS TUESDAY NIGHT AS THE SFC
HIGH SETTLES IN ACROSS THE REGION.

TEMPS WILL REBOUND A LITTLE ON WEDNESDAY WITH ADDITIONAL WARMING
THURSDAY AS SFC HIGH MOVES TO OUR EAST...ALLOWING SOUTHERLY WINDS
TO DEVELOP. FAIR SKIES BOTH DAYS WITH LOW MEAN RH AND INCREASINGLY
ZONAL FLOW ALOFT.

THE FORECAST FOR THE LATTER PART OF THE COMING WEEK IS UNCERTAIN.
IT HINGES ON WHAT HAPPENS WITH THE DEVELOPING H5 LOW OVER THE
SOUTHWEST U.S. THE GFS IS LESS AGGRESSIVE THAN IT WAS 24 HOURS
AGO IN DEVELOPING BROAD SW FLOW ALOFT OVER TN. THE RESULT WOULD BE
LESS WARMING AND A SLOWER MOISTENING OF THE AIRMASS THAN
PREVIOUSLY EXPECTED. HOWEVER...THE ECMWF IS STILL LEANING TOWARD A
SHARPER LOW OVER THE SWRN U.S...WITH BETTER WARMING/RH PROGGED
FOR TN. INTERESTINGLY...BOTH MODELS FEATURE CONFLUENT H5 FLOW OVER
THE MIDDLE OF THE U.S. AND A WEAK/SLOW MOVING COLD FRONT MOVING
INTO OUR REGION. THUS...LATE NEXT WEEK AND NEXT WEEKEND SHOULD BE
SIGNIFICANTLY WARMER AND WETTER THAN THE FIRST PART OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      20  22   7  19 /  20  10   0  05
CLARKSVILLE    17  19   5  16 /  20  10   0  05
CROSSVILLE     22  24   6  20 /  30  30   0  05
COLUMBIA       24  25  10  20 /  20  10   0  05
LAWRENCEBURG   26  28  10  21 /  20  10   0  05
WAVERLY        18  21   5  18 /  20  10   0  05

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY FROM MIDNIGHT MONDAY NIGHT TO NOON CST
TUESDAY FOR TNZ005>011-022>034-056>066-075-077>080-093>095.

&&

49
Hazardous weather outlook, Jan 26, 5:10 AM CST, 10 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
510 AM CST SUN JAN 26 2014

TNZ005>011-022>034-056>066-075-077>080-093>095-271115-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
510 AM CST SUN JAN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AS STRONG CANADIAN HIGH PRESSURE BUILDS ACROSS THE MID STATE
TUESDAY AND WEDNESDAY...UNSEASONABLY COLD TEMPERATURES ARE
EXPECTED...WITH HIGHS ONLY IN THE TEENS AND LOWS IN THE SINGLE
DIGITS TO AROUND ZERO. THESE TEMPERATURES ALONG WITH EXPECTED WIND
SPEEDS OF 15-20 MPH...WOULD RESULT IN SUB-ZERO WIND CHILL
VALUES...ESPECIALLY DURING THE EVENING AND OVERNIGHT HOURS.

TB12

Nearby

Wind Chill Advisories in Tennessee, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.